Existence theorems for solutions of differential inclusions with a lower semicontinuous right-hand side on a locally compact set
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2058-2065
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a5,
author = {V. V. Goncharov},
title = {Existence theorems for solutions of differential inclusions with a lower semicontinuous right-hand side on a locally compact set},
journal = {Differencialʹnye uravneni\^a},
pages = {2058--2065},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a5/}
}
TY - JOUR AU - V. V. Goncharov TI - Existence theorems for solutions of differential inclusions with a lower semicontinuous right-hand side on a locally compact set JO - Differencialʹnye uravneniâ PY - 1991 SP - 2058 EP - 2065 VL - 27 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_12_a5/ LA - ru ID - DE_1991_27_12_a5 ER -
%0 Journal Article %A V. V. Goncharov %T Existence theorems for solutions of differential inclusions with a lower semicontinuous right-hand side on a locally compact set %J Differencialʹnye uravneniâ %D 1991 %P 2058-2065 %V 27 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1991_27_12_a5/ %G ru %F DE_1991_27_12_a5
V. V. Goncharov. Existence theorems for solutions of differential inclusions with a lower semicontinuous right-hand side on a locally compact set. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2058-2065. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a5/